# SDR SWAA202202172720

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,299 hours, 12,052 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT HAZE OBSERVED AFT OF OVERWING EXITS AND ELECTRICA SMELL THROUGHOUT CABIN AND COCKPIT ;ACCOMPLISHED QRC AND QRH SMELLAND HAZE DISSAPATED FOLLOWING QRH PROCEDURES / [01] C/W CONDITIONAL INSP IAW M.M 05-51=56; FOUND C/B POPPED ONP-91 PANEL FOR ALT BATT CHARGER; SEE LG PG 194928
